# SDR ASOA201000355

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,901 hours, 25,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL 0.0 LT AND RT SIDE HAS INDICATIONS NOTED APPRPOX .3" IN LENGTH LT SIDE 80 PERCENT FSH, R SIDE 60 PERCENT FSH AT WL 39.0 AFT FLANGE RADIUS FAILED NDT INSP.  REMOVED VERTICAL POST ASSY AT FS 409+128 BL 0 IAW SRM 51-42-06. FS 409+128 BL 0 VERT POST INSTALL REQ INSTALLED NEW POSTS FS 409+128 BL 0 IAW REO 601R-53-41-1184.  FASTENERS REQUIRE TOUCH UP PAINT.  REPAIR TO THE BULKHEAD 409+128 POST AT BL 0.00 ON ACFT IS COMPLETED IAW REO 601R-53-41-1184 AND MEETS WITH ALL ITS REQUIREMENTS. EDGE SEAL & PAINT REQUIRED.  EDGE SEALED POST IAW AMM 51-23-00-390-804 & TOUCHED UP PAINT IAW SRM 51-25-01.
